# SDR SWAA2024101147213

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 67,410 hours, 40,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Missing
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE RETENTION CLIP MISSING ON LEFT SIDE.<[01] REPOSITIONED GIRT BAR RETAINER AND REPLACED MISSING FASTENER REF IPC 25-66-00-14 AND SIP.
